Season-modulated responses of Neotropical bats to forest fragmentation

Ferreira, D., Rocha, R., Lopez-Baucells, A. et al. (4 more authors) (2017) Season-modulated responses of Neotropical bats to forest fragmentation. Ecology and Evolution, 7 (11). pp. 4059-4071. ISSN 2045-7758

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2017 The Authors. Ecology and Evolution published by John Wiley & Sons. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Chiroptera; fragmentation; landscape structure; local vegetation structure; seasonality
Dates:
  • Accepted: 27 March 2017
  • Published (online): 13 May 2017
  • Published: June 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
Funder
Grant number
NATURAL ENVIRONMENT RESEARCH COUNCIL
NONE
NATURAL ENVIRONMENT RESEARCH COUNCIL
UNSPECIFIED
Depositing User: Symplectic Sheffield
Date Deposited: 17 May 2017 08:28
Last Modified: 28 Jul 2023 15:48
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1002/ece3.3005
Open Archives Initiative ID (OAI ID):

Export

Statistics